mental-health-icon
Father problem
My father is 68 years old and he has excessive sexual activity with others women i want to down his testosterone level is any medicine to low down sexual activity and TESTSTERONE. Level This problem. Is from last 30 years so plzz any medicine
35 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Kindly consult first. Don't be a doctor yourself
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may occur in many disorder so without proper history it is very difficult to suggest medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi there, A detailed medical and psychiatric history is always needed for every patient.In addition, a detailed mental status examination is also recommended for every case. As per your description, your father has excessive sexual activity and you have asked for drugs to decrease Testosterone.
Next Steps
A I have to mention that “only testosterone “ may not be the only reason for that.Medical and psychiatric illnesses can also cause such behaviour changes.
Health Tips
Consult a mental health professional with your father for an evaluation and the management of the symptoms accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's due to dementia disorders and also because of alcohol use disorders, better to consult psychiatrist for better understanding of your dad's condition.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I would say hyper-sexuality occurs in may condition like in mood disorders, dementia with behavioral problems etc. So need to do evaluation of patient.
Next Steps
Consult psychiatrist for evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.